# SDR F3LA202110260079

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N349FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08766
- Aircraft time: 7,787 hours, 3,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D3665709
- Part serial: M12563
- Condition: Failed
- Location: Zone 200
- Part time: 6,617 hours, 3,034 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: W/O 447886 NON ROUTINE NO.: REF MDDR #1174625 REMOVED L2 DOOR SLIDE SN#M62584 NR-00001. INSTALLED L2 SLIDE S/N M12563 EPSU TEST FAILED. INSTALLED L2 DOOR SLIDE SN M12645 FAILED EPSU TEST REF AMM 28-62-44-006-012-A REF AMM 28-62-44-400-007-A. TORQUE WRENCH S/N  F9TAB2200C CAL DUE 06/2022. CORRECTIVE ACTION. OK TO REINSTALL ORIGINAL SLIDE SN M20584. REINSTALLED ORIGINAL SLIDE SN M20584 REF AMM 28-62-44-400-007-A. TORQUE WRENCH S/N  F9TAB2200C CAL DUE 06/2022. TDI REMAINS OPEN
